Fredholm points of compactly pertubed bounded linear operators
Acta Universitatis Carolinae. Mathematica et Physica, Tome 17 (1976) no. 1, pp. 65-72
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1976_17_1_a5,
author = {Marek, I.},
title = {Fredholm points of compactly pertubed bounded linear operators},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--72},
year = {1976},
volume = {17},
number = {1},
zbl = {0399.47018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1976_17_1_a5/}
}
Marek, I. Fredholm points of compactly pertubed bounded linear operators. Acta Universitatis Carolinae. Mathematica et Physica, Tome 17 (1976) no. 1, pp. 65-72. http://geodesic.mathdoc.fr/item/AUCMP_1976_17_1_a5/